| Model Number |
G2200 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a water vapor therapy procedure, during priming, the physician tried a couple treatments outside of the patient to ensure the vapor and temperature were working properly, but the device never reached the desired heat temperature.The physician tried with two other delivery devices, but the problem persisted.The procedure was cancelled.There were no patient complications.This event is being reported for aborted/cancelled procedure with or unknown sedation.
Additional Manufacturer Narrative
Upon receipt of this generator at our quality assurance laboratory, this device was thoroughly analyzed.During functional testing, the device not being able to reach temperature for treatment fault condition could not be replicated, therefore, the reported complaint was not confirmed.No error codes appeared during the functional testing.The generator passed the power on self-test, and the syringe and delivery device were reconnected with no issues.The generator primed and flushed as per specifications.The device reached temperature and produced steam within specifications.The generator received all required updates and passed full functional and electrical safety testing.Based on the information available and analysis results, a conclusion code of no problem detected was assigned to this investigation.
Event or Problem Description